# SDR 97ZZZX4461

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727DP
- Make and model: Swrngn SA226AT
- Aircraft serial: AT039
- Engine: Garrtt TPE33110U
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210260
- Condition: Failed
- Location: Rt Engine
- Component: Woodward
- Stage of operation: TX
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

INTERNAL FAILURE.  BEARING FAILED ON FOLLOWER GEAR IN THE PRESSURE PUMP ENGINE SHUT DOWN ON TAXIING OUT FOR TAKEOFF.
